Alert archive / Florida / Flash Flood Warnings in 2009

Flash Flood Warning 19, NWS Tallahassee, FL

April 13, 200910 counties in Florida

NWS Tallahassee, FL issued this flash flood warning at Apr 13, 2009, 3:49 PM CDT for 10 counties in Florida. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2009, 3:49 PM CDT (20:49 UTC)
Expired
Apr 13, 2009, 5:45 PM CDT
In force
116 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gulf County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Eglin Afb radar (KEVX), 96 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KTAE 132049
FFWTAE
FLC005-013-037-045-065-073-077-079-123-129-132245-
/O.NEW.KTAE.FF.W.0019.090413T2049Z-090413T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 PM EDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN FLORIDA...
  THIS INCLUDES THE CITIES OF...CARRABELLE...APALACHICOLA...
  SOUTHERN JEFFERSON COUNTY IN FLORIDA...
  SOUTHERN LEON COUNTY IN FLORIDA...
  LIBERTY COUNTY IN FLORIDA...
  EXTREME SOUTHWESTERN MADISON COUNTY IN FLORIDA...
  NORTHWESTERN TAYLOR COUNTY IN FLORIDA...
  WAKULLA COUNTY IN FLORIDA...
  THIS INCLUDES THE CITIES OF...SAINT MARKS...CRAWFORDVILLE...
  SOUTHERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITIES OF...PANAMA CITY...LYNN HAVEN...
  CALLAWAY...
  SOUTHERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  GULF COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF PORT ST. JOE...

* UNTIL 645 PM EDT/545 PM CDT/

* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING IS OCCURRING OR WILL OCCUR FROM THUNDERSTORMS 
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODVILLE

* EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE RAPID FLOODING
  OF SMALL CREEKS AND STREAMS...HIGHWAYS...AND UNDERPASSES.
  ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
  OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT
  TO FLOODING.

* RESIDENTS IN FLOOD PRONE AREAS SHOULD MONITOR FLOOD CONDITIONS
  AND BE PREPARED TO MOVE TO HIGHER GROUND SHOULD FLOOD WATERS
  THREATEN. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY MOVE TO
  HIGHER GROUND TO ESCAPE FLOOD WATERS.

* REMEMBER...TURN AROUND DONT DROWN.  DO NOT DRIVE THROUGH FLOODED 
  ROADS.

* REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE
  IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
  NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
  THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3036 8565 3040 8530 3037 8376 3012 8396
      3007 8416 3010 8426 3006 8433 2997 8434
      2974 8490 2978 8491 2971 8499 2969 8530
      2983 8532 2987 8538 2978 8540 2980 8542
      2987 8542 2987 8535 2991 8538 3025 8595

$$

52-LANIER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 3:28 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 13, 3:28 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 PM EDT MON APR 13 2009

CORRECTED HEADLINES AND TO ADD AVIATION DISCUSSION.

...TORNADO WATCH 149 IN EFFECT UNTIL 7 PM EDT...
...SLIGHT RISK OF SEVERE WX ACROSS SOUTHEASTERN PORTION OF FORECAST
AREA INTO TONIGHT...
...HEAVY RAIN POTENTIAL ACROSS NORTHWEST FLORIDA AND ADJACENT SOUTH
GEORGIA THROUGH TONIGHT...
...NEW RIVERINE FLOODING NOW FORECAST ON THE OCHLOCKONEE AND
WITHLACOOCHEE RIVERS...

.SYNOPSIS...SEVERE WEATHER IS ONGOING AT THIS WRITING. MAIN THREAT
WILL BE ACROSS THE SERN HALF OF THE FORECAST AREA WHERE MCS IS
SLOWLY WORKING ITS WAY EWD. WE WILL BE EXTENDING TORNADO WATCH 149
UNTIL 23Z IN THE THREAT AREA WHILE CLEARING THE MANY COUNTIES FROM
THE NWRN PORTION OF WATCH. SEVERE THREAT WILL MAINTAIN INTO THE
EVENING OVER THE SERN ZONES. HOWEVER...IT IS BECOMING INCREASINGLY
UNLIKELY THAT THE AIRMASS WILL RECOVER SUFFICIENTLY TO ALLOW STORMS
TO FIRE ALONG THE SRN PORTION OF THE COLD FRONT AS IT ADVANCES EWD
OVERNIGHT. OUR MAIN CONCERN FOR THE OVERNIGHT HOURS IS NOW FLOOD
POTENTIAL...ESPECIALLY OVER OUR SERN ZONES INCLUDING S CENTRAL GA
AND THE FL BIG BEND. IT APPEARS THAT THE CONVECTION IS BEGINNING TO
TRAIN AND OVERNIGHT ACCUMULATIONS OF 2-4 INCHES WILL BE POSSIBLE. WE
HAVE BEEN HANDLING THIS WITH AREAL FLOOD WARNINGS.

&&

.SHORT TERM...TONIGHT THROUGH WED NIGHT.
LIKELY TO CATEGORICAL POPS WILL TAPER OFF W TO E TUE MORNING. WILL
GO WITH 20 W TO 70 SE. AFTER THE COLD FRONT CLEARS E OF THE AREA...
WE WILL HAVE DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD
WITH TEMPS CLOSE TO NORMAL TUE AND TUE NIGHT AND SLIGHTLY BELOW
NORMAL FOR WED AND WED NIGHT.

.LONG TERM...THU THROUGH MON.
GUIDANCE IS IN FAIR AGREEMENT FOR THURSDAY INTO THE NEXT WEEKEND.
UPPER RIDGE WILL BUILD INTO THE AREA BEHIND THE EARLY WEEK STORM
SYSTEM. SLIGHTLY COOLER AIR WILL FILTER INTO THE REGION...BUT
NOTHING EARTH SHATTERING. THE UPPER RIDGE AND WEAK SFC HIGH PRESSURE
WILL REMAIN IN CONTROL THROUGH SATURDAY KEEPING THE WEATHER DRY AND
AFTERNOON TEMPERATURES RIGHT AROUND 80 DEGREES. NEXT CHANCE OF RAIN
APPEAR TO BE SUNDAY WITH THE APPROACH OF THE NEXT STORM SYSTEM.

&&

.MARINE...TONIGHT THROUGH SAT.
MARGINAL ADVISORY CONDITIONS ARE FORECAST TONIGHT IN THE ONSHORE
FLOW AHEAD OF THE COLD FRONT. WINDS WILL SHIFT TO THE W BEHIND THE
FRONT AND MAINTAIN AT EXERCISE CAUTION LEVELS. THE WINDS WILL SHIFT
TO NW AND DROP BELOW HEADLINE CRITERIA LATE TUE NIGHT. AS HIGH
PRESSURE BUILDS N OF THE AREA...WINDS WILL VEER TO THE E BY THU
NIGHT AND INCREASE TO CAUTION LEVELS. AFTER A DIURNAL LULL ON
THU...WINDS WILL SHOOT BACK UP IN A NOCTURNAL ELY SURGE FRI NIGHT.

&&

.AVIATION...PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THIS AFTERNOON AND EARLY EVENING...MAINLY EAST OF KDHN.
STORMS WILL END LATER THIS AFTERNOON AT KABY. IFR CONDITIONS WILL
CONTINUE TO AFTER DARK AT THE OTHER AERODROMES AS STORMS CONTINUE TO
TRAIN OVER THE SAME AREAS.

PRIOR TO FRONTAL PASSAGE TOMORROW MORNING...THE POSSIBILITY EXISTS
FOR LIFR AND VLIFR CONDITIONS IN FOG AND STRATUS LATE TONIGHT AFTER
MIDNIGHT. A FEW SHOWERS COULD ACCOMPANY FRONTAL PASSAGE. MVFR
CONDITIONS COULD OCCUR FOR A PERIOD OF TIME AFTER FRONTAL PASSAGE ON
TUESDAY.

&&

.FIRE WEATHER...DRY AIR WILL MOVE IN QUICKLY BEHIND THE COLD ON TUE.
INLAND WALTON AND HOLMES COUNTIES WILL GET CLOSE TO RED FLAG
CRITERIA WITH SHORT RH DURATIONS AND 20-FT WINDS JUST BELOW 15 MPH.
WE ARE MORE CERTAIN THAT REQUIRED DURATIONS WILL BE ACHIEVED ACROSS
OUR FL ZONES ON WED AND A WATCH HAS BEEN ISSUED.

&&

.HYDROLOGY...RAINS FROM THE CURRENT FRONTAL SYSTEM ARE NOW FORECAST
TO PRODUCE NEW RIVERINE FLOODING. THE OCHLOCKONEE RIVER AT
THOMASVILLE WILL BEGIN RISING TUE MORNING AND IS FORECAST TO REACH
FLOOD STAGE LATE TUE NIGHT. DOWNSTREAM AT HAVANA...FLOOD STAGE WILL
BE REACHED TUE AFTERNOON WITH MODERATE FLOODING FORECAST BY WED
EVENING. ON THE WITHLACOOCHEE RIVER...THE RIVER WILL RECEDE UNTIL
TUE MORNING AND THEN BEGIN RISING...REACHING FLOOD STAGE ONCE AGAIN
ON FRI. BLOXHAM WILL RISE SHARPLY TUE INTO WED...BUT IS NOT
CURRENTLY FORECAST TO FLOOD. THE CREST ON THE SUWANNEE PASSED
DOWLING PARK LAST NIGHT AND WILL CONTINUE TO SLOWLY MOVE SOUTH
THROUGH THE BASIN THROUGH THE REST OF THE WEEK...LEADING TO MODERATE
FLOODING AT BRANFORD AND WILCOX AND MINOR FLOODING DOWNSTREAM FROM
THERE. FOR SITE SPECIFIC INFORMATION ON RIVER FORECASTS...CREST
INFORMATION...AND RELATED IMPACTS PLEASE REFER TO THE WFO
TALLAHASSEE RIVERS AND LAKES AHPS PAGE AT...

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  63  79  50  76  48 /  90  40  00  00  00
PANAMA CITY  65  76  54  74  54 /  80  30  00  00  00
DOTHAN       61  73  48  74  49 /  70  20  00  00  00
ALBANY       61  75  48  73  45 /  80  30  00  00  00
VALDOSTA     64  78  50  74  47 /  90  50  00  00  00
CROSS CITY   67  79  52  75  48 /  70  70  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY WALTON...BAY AND GULF COUNTIES.
     FIRE WEATHER WATCH WED AFTERNOON ALL ZONES.
GM...SCA ALL LEGS THROUGH 12Z TUE.

&&

CURRENT DISCUSSION...WOOL
LONG TERM DISCUSSION...CAMP
Hazardous weather outlook, Apr 13, 3:21 AM CDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 AM EDT MON APR 13 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-140830-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
421 AM EDT MON APR 13 2009 /321 AM CDT MON APR 13 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 1O AM CDT FOR SE ALA AND THE
ADJACENT FLORIDA PANHANDLE...

...SEVERE THUNDERSTORMS LIKELY AND TORNADOES POSSIBLE THROUGH LATE
TONIGHT...

...LOCAL AREA IN SLIGHT RISK FOR SEVERE TSTMS TODAY INTO TONIGHT...

...HEAVY RAIN POTENTIAL ACROSS THE WESTERN ZONES TODAY...

A STRONG STORM SYSTEM WILL IMPACT THE LOCAL AREA THROUGH TONIGHT.
A WARM FRONT WILL LIFT NORTH AND NORTHEAST THIS MORNING INTO THIS
EVENING FOLLOWED BY A SQUALL LINE AND PARENT FRONT MOVING WEST TO
EAST THIS EVENING INTO EARLY TUESDAY. INSTABILITY AND SHEAR WILL BE
FAVORABLE FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING WINDS...LARGE
HAIL AND ISOLATED TORNADOS WITH THE RISK ENDING FROM WEST TO EAST
EARLY TUESDAY MORNING. HEAVY RAINFALL IS ALSO A THREAT...ACROSS
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS MORNING AND AFTERNOON
SPREADING EAST AND SOUTHEAST THROUGH TONIGHT. THIS WOULD EXASPERATE
CURRENT FLOODING CONCERNS. (SEE FLOOD PRODUCTS FOR MORE DETAILS)

DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND...DONT DROWN.

STRONG ONSHORE WINDS AHEAD AND ALONG THE FRONT WILL CREATE HAZARDOUS
SURF AND HIGH RIP CURRENTS ESPECIALLY FOR THE COASTLINES OF
WALTON...BAY AND GULF COUNTIES. WINDS AND SEAS WILL INCREASE TODAY
GENERATING HAZARDOUS CONDITIONS OVER THE LOCAL WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AS THE COLD FRONT EXITS EAST ON TUESDAY MORNING...SOME SHOWERS AND
THUNDERSTORMS WILL LINGER ACROSS THE SOUTHEAST THIRD OF THE FORECAST
AREA..ESPECIALLY THE SOUTHEAST BIG BEND. THEN...CLEARING WILL
OCCUR FROM WEST TO EAST THROUGHOUT THE DAY WITH A COOLER AND DRIER
AIRMASS FILTERING IN. THE NEXT BEST CHANCE OF RAIN WILL BE LATE
SATURDAY AND DURING SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT. SPOTTERS AND
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT ANY
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Local storm report, Apr 13, 3:29 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
429 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     FLOOD            TALLAHASSEE             30.44N 84.28W
04/13/2009                   LEON               FL   NWS EMPLOYEE

            RIGHT LANE OF TENNESSEE ST TO BRONOUGH ST IMPASSIBLE.

&&

DUGGAN
Local storm report, Apr 13, 3:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLOOD            TALLAHASSEE             30.44N 84.28W
04/13/2009                   LEON               FL   TRAINED SPOTTER

            SOUTHBOUND LANES OF FRANKLIN ST FLOODED. VEHICLE WAS
            DISABLED WITH WATER INSIDE. DRIVER WAS RESCUED BY FIRE
            DEPT/RESCUE.

&&

DUGGAN
Local storm report, Apr 13, 3:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     BLOUNTSTOWN             30.44N 85.05W
04/13/2009                   CALHOUN            FL   TRAINED SPOTTER

            POSSIBLE TORNADO. NUMEROUS REPORTS OF TREES DOWN ACROSS
            CALHOUN COUNTY ALONG STATE ROAD 20 AND NORTHWEST OF
            BLOUNTSTOWN. NO STRUCTURAL DAMAGE REPORTED AT THIS TIME.

&&

GODSEY
Local storm report, Apr 13, 3:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLOOD            TALLAHASSEE             30.44N 84.28W
04/13/2009                   LEON               FL   TRAINED SPOTTER

            BOTH LANES OF MICCOSUKEE RD AT CAPITAL CIR NE IMPASSIBLE
            WITH SIX TO EIGHT INCHES OVER ROAD.

&&

DUGGAN
Special weather statement, Apr 13, 3:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
439 PM EDT MON APR 13 2009

FLZ017-027-132115-
LEON-WAKULLA-
439 PM EDT MON APR 13 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEASTERN LEON
AND EASTERN WAKULLA COUNTIES IN THE FLORIDA BIG BEND...

* UNTIL 515 PM EDT

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING EAST NORTH EAST
AT 25 MPH.

THIS STORM WILL BE NEAR...
  WOODVILLE BY 455 PM EDT.

DIME SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH
THIS STORM.

THIS STORM IS ALSO PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Local storm report, Apr 13, 3:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     FLOOD            TALLAHASSEE             30.44N 84.28W
04/13/2009                   LEON               FL   TRAINED SPOTTER

            NORTHBOUND LANE OF BLAIRSTONE RD NORTH OF ORANGE AVE
            CLOSED DUE TO FLOODING.

&&

DUGGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:18 AM CDTSmall Craft AdvisoryTAE30 hr
Apr 13, 3:05 AM CDTHigh Surf AdvisoryTAEBay, Gulf, Walton14 hr
Apr 13, 7:09 AM CDTSevere Thunderstorm WarningTAEHolmes, Walton36 min
Apr 13, 7:43 AM CDTSevere Thunderstorm WarningTAEHolmes, Jackson47 min
Apr 13, 8:23 AM CDTSevere Thunderstorm WarningTAEJackson37 min
Apr 13, 9:41 AM CDTAreal Flood WarningTAEBay, Holmes, Jackson, Walton, Washington8 hr
Apr 13, 9:57 AM CDTRiver Flood WarningTAEGadsden, Leon8 days
Apr 13, 10:56 AM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington49 min
Apr 13, 10:56 AM CDTTornado WarningTAEJackson, Washington34 min
Apr 13, 11:26 AM CDTSpecial Marine WarningTAE64 min
Apr 13, 11:38 AM CDTSevere Thunderstorm WarningTAEJackson37 min
Apr 13, 11:45 AM CDTTornado WarningTAEJackson45 min
Apr 13, 12:07 PM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty38 min
Apr 13, 12:13 PM CDTSpecial Marine WarningTAE62 min
Apr 13, 12:34 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington41 min
Apr 13, 12:53 PM CDTTornado WarningTAEBay, Calhoun37 min
Apr 13, 1:09 PM CDTSevere Thunderstorm WarningTAECalhoun, Jackson, Liberty51 min
Apr 13, 1:14 PM CDTAreal Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more8 hr
Apr 13, 1:22 PM CDTSpecial Marine WarningTAE113 min
Apr 13, 1:22 PM CDTTornado WarningTAECalhoun, Liberty23 min
Apr 13, 1:37 PM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty38 min
Apr 13, 1:44 PM CDTTornado WarningTAEGadsden, Liberty31 min
Apr 13, 1:48 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Liberty, Washington42 min
Apr 13, 2:04 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty41 min
Apr 13, 2:15 PM CDTTornado WarningTAEGadsden, Leon, Liberty45 min
Apr 13, 2:18 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more38 hr
Apr 13, 2:31 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Liberty, Washington44 min
Apr 13, 2:37 PM CDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon38 min
Apr 13, 3:05 PM CDTAreal Flood WarningTAEDixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 5 more8 hr
Apr 13, 3:16 PM CDTSpecial Marine WarningTAE59 min
Apr 13, 3:44 PM CDTSevere Thunderstorm WarningTAEJefferson38 min
Apr 13, 3:50 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf40 min
Apr 13, 4:02 PM CDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Liberty43 min
Apr 13, 4:42 PM CDTSevere Thunderstorm WarningTAEMadison48 min
Apr 13, 4:48 PM CDTSpecial Marine WarningTAE87 min
Apr 13, 4:56 PM CDTTornado WarningTAEFranklin, Gulf49 min
Apr 13, 5:05 PM CDTSpecial Marine WarningTAE55 min
Apr 13, 5:07 PM CDTSevere Thunderstorm WarningTAELeon, Wakulla38 min
Apr 13, 5:16 PM CDTFlash Flood WarningTAEGadsden, Jefferson, Leon119 min
Apr 13, 5:26 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf49 min
Apr 13, 5:29 PM CDTTornado WarningTAEFranklin31 min
Apr 13, 5:36 PM CDTSpecial Marine WarningTAE84 min
Apr 13, 5:43 PM CDTFlash Flood WarningTAECalhoun, Franklin, Gulf, Jefferson, Leon, Liberty and 3 more2 hr
Apr 13, 5:48 PM CDTSevere Thunderstorm WarningTAEFranklin, Gulf42 min
Apr 13, 5:51 PM CDTSevere Thunderstorm WarningTAEWakulla39 min
Apr 13, 6:07 PM CDTSpecial Marine WarningTAE83 min
Apr 13, 6:11 PM CDTSpecial Marine WarningTAE64 min
Apr 13, 6:16 PM CDTSevere Thunderstorm WarningTAEJefferson, Taylor44 min
Apr 13, 6:25 PM CDTTornado WarningTAETaylor50 min
Apr 13, 6:28 PM CDTFlash Flood WarningTAEJefferson, Taylor107 min

Nearby

Flash Flood Warnings in Florida, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.